# SDR IPXA2023081693930

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2024T3063
- Part serial: NA
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CSEAT TRACK WALL SUPPORT IS CRACKED AT FR 80 BL 1173.REMOVED, FABRICATED AND REPLACED IAW SRM 51-40-21.
